RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Letchikov, Andrei Vladimirovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:937
Abstract pages:2206
Full texts:829
References:207
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person8295
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/254800

Publications in Math-Net.Ru
2007
1. M. Yu. Ermakov, A. V. Letchikov, T. Yu. Fedorov, “The limit distribution for geometric random walk in random environment”, Vestn. Udmurtsk. Univ. Mat., 2007, 1,  37–54  mathnet
1996
2. A. V. Letchikov, “Products of unimodular independent random matrices”, Uspekhi Mat. Nauk, 51:1(307) (1996),  51–100  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:1 (1996), 49–96  isi  scopus
1995
3. A. V. Letchikov, “Conditional limit theorem for products of random matrices”, Mat. Sb., 186:3 (1995),  65–84  mathnet  mathscinet  zmath; Sb. Math., 186:3 (1995), 371–389  isi
1993
4. A. V. Letchikov, “A criterion for linear drift, and the central limit theorem for one-dimensional random walks in a random environment”, Mat. Sb., 184:5 (1993),  85–110  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:1 (1994), 73–92  isi
1992
5. A. V. Letchikov, “A Criterion for Applicability of the Central Limit Theorem to One-Dimensional Random Walks in Random Environments”, Teor. Veroyatnost. i Primenen., 37:3 (1992),  576–580  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:3 (1993), 553–557
1991
6. A. V. Letchikov, “Asymptotic properties with probability 1 for one-dimensional random walks in a random environment”, Mat. Sb., 182:12 (1991),  1710–1728  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:2 (1993), 455–473  isi
7. A. V. Letchikov, “Random walks in one-dimensional quasicrystals”, TMF, 88:3 (1991),  333–339  mathnet  mathscinet; Theoret. and Math. Phys., 88:3 (1991), 908–912  isi
1990
8. A. V. Letchikov, “On a solution of Kesten's problem”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  358–361  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:2 (1990), 360–363  isi
1989
9. A. V. Letchikov, “A limit theorem for a recurrent random walk in a random environment”, Dokl. Akad. Nauk SSSR, 304:1 (1989),  25–28  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 15–18
10. A. V. Letchikov, “A multidimensional model of a random walk in a random environment”, Mat. Zametki, 45:4 (1989),  117–118  mathnet  mathscinet  zmath
1988
11. A. V. Letchikov, “A Limit Theorem on Random Walk in Random Environment”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  246–256  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 228–238  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020